# SDR SIMA20150310004

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 30,699 hours, 28,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHT INOPERATIVE AT ROW 16.  R & R FLOOR EMER LIGHT STRIP AT ROW 16 IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD AT THIS TIME.
